Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Used warming lubricant while masturbating. Noticed soreness and bleeding from clitoris. What is wrong?

DOCTOR OF THE MONTH - Apr 2013
Apr 2013
User rating for this question
Excellent
Answered by

General Surgeon
Practicing since : 2008
Answered : 7491 Questions
Question
Hi. A few days ago, I was masturbating, and I used a :"warming" lubricant on my clit and I used the same lube inside me with a vibrator. Afterwards, my clit was sore, and I had some bleeding from my clit. My clit was sore the next day as well, but it was not bleeding any longer. The bleeding stopped immediately after I masturbated. What is wrong with me? Now, my clit does not hurt or bleed, but I have a whiteish subtance around it. What is wrong with me?
Posted Tue, 16 Apr 2013 in Vaginal and Uterus Health
 
 
Answered by Dr. Ivan R. Rommstein 28 minutes later
Hi XXXXXX and welcome to XXXXXXX
Nothing is wrong with you. You just had injury of clitoris during masturbation and possibly vaginal candidiasis which can make your clitoris more sensitive and painful. This can be easily treated, There are many antifungal cremes, lotions and oils which you can apply (ask your GP about it). You can also do swab culture to see is there any kind of infection and will antibiotics be needed. Nothing serious can happen. Just consult your doctor or pharmacist about treatment.
Hope I have answered your query. If you have any further questions I will be happy to help"
Above answer was peer-reviewed by
 
Follow-up: Used warming lubricant while masturbating. Noticed soreness and bleeding from clitoris. What is wrong? 26 minutes later
I'm a little embarassed to ask this, but does a woman's clitoris and vagina become more prone to tearing as she ages? I've heard that a woman's private parts can becoem less pilable as she ages. I was wondering if being middle-aged had something to do with it. I do not masturbate often. Once in a great while. Also, should I use a thicker lubricant and be a lot more gentle next time? Thank you for answering this question. You definately set my mind at ease!
 
 
Answered by Dr. Ivan R. Rommstein 8 hours later
Why are you embarassed my dear madam.
There is no woman which doesnt experience the same problems.
YOu know that our reproductive system depends mostly on estrogen level. By aging estrogen level falls and cause variety of psychological, physical and sexual changes. This is all natural and has its purpose.
Usually premenopause starts at age 45-46 but these changes begin few years earlier.I ll tell you only about those changes which bothers you.

It is a fact that vaginal walls become thinner, dryer, less elastic, and may become irritated (atrophic vaginitis). Sometimes sex and masturbation become painful due to these vaginal changes,also there is a higher risk of vaginal yeast infections. external genital tissue decreases and thins (atrophy of the labia), and can become irritated (pruritus vulvae).
This maybe sounds serious but with proper usage of lubricant, specific cremes and gentle masturbation everything will be normal.Just have on mind that your genitals are more senstive and thats it.
ALso you can ask your GP about estrogen replacement therapy which is preventive and useful in these conditions.
I hope I was helpful,you can ask me if you dont understand anything. Regards.
Above answer was peer-reviewed by
 
Follow-up: Used warming lubricant while masturbating. Noticed soreness and bleeding from clitoris. What is wrong? 14 hours later
This is just a follow-up to my last question. I now know why I was bleeding - I am having my period! The reason that's unusual is because I am on Synthroid for an underactive thyroid, Paxil for depression, and Zyprexa for schizophrenia. I've been on the medications since 1997, and my period has almost completely stopped. I usually never get periods. My doctor says that this is because of the medication. I was surpised to finally get a period! It is a light flow. I think that is the reason I got a yeast infeciton - I always used to get yeast infections before my period. Maybe when I "pleasured", I accidentally dug up some pre-flow? I know this is gross, but I have to ask. I'm sure that as a doctor, you've heard plenty worse.
Thank you for answering my questions.
Also, is it normal for a woman to have a sore clitoris around the time of her period? Thank you!
 
 
Answered by Dr. Ivan R. Rommstein 9 hours later
o, you didnt mention you dont have periods before. it can be caused by medicines but i suggest to do hormonal tests to see your hormonal status. Of course that blood could have come on that way. also some other condition can cause vaginal bleeding but i wouldnt bother you with this right now. you should wait and see is period gonna come next month.and everything will be clear. clitoris is sore and wetty during period and sensible to infections. you can avoid masturbating during these few days and everything would be fine. wish you good health
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor